MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CTNI SDIL CTNI SAMPLE DILUENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CTNI SDIL CTNI SAMPLE DILUENT
Catalog Number KD692 SMN 10445205
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has confirmed that dimension vista® ctni sample diluent (ctni sdil) lot 7bda34 may have an incomplete slit on the septum in the cap of the vial.A diluent cap with a defective septum has the potential to cause erroneously elevated results if a sample is autodiluted onboard the dimension vista system, due to a reduced volume of diluent being pipetted from the vial.Ctni sample diluent (ctni sdil) is used for dilutions of samples exceeding the analytical measurement range with the dimension vista® cardiac troponin i (ctni) flex reagent cartridge.Urgent medical device recall, vc-18-04.A.Us dated 21-mar-2018 and urgent field safety notice vc-18-04.A.Ous dated march 2018 were issued to customers who had been shipped dimension vista® ctni sample diluent (ctni sdil) lot 7bda34 to inform them of the issue.
 
Event or Problem Description
A discordant elevated cardiac troponin i (ctni) result was obtained on a patient sample on the dimension vista 1500 instrument.The result was reported to the physician.The original sample was repeated and a lower result was obtained.A corrected result was reported.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated ctni result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CTNI SDIL CTNI SAMPLE DILUENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7377869
Report Number2517506-2018-00197
Device Sequence Number1575657
Product Code MMI
UDI-Device Identifier00842768015892
UDI-Public00842768015892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2018
Device Catalogue NumberKD692 SMN 10445205
Device Lot Number7BDA34
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-03/22/2018-002-R
Patient Sequence Number1